# SDR 2007F00025

- Difficulty date: March 22, 2007
- Submitted: April 6, 2007
- Operation: Air carrier
- Aircraft: N209CM
- Make and model: Beech B200
- Aircraft serial: BB1613
- Engine: Pwa PT6A42
- Engine time: 5,099 hours, 5,935 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part serial: PCEPJ0181
- Condition: Making Metal
- Location: Left
- Part time: 5,099 hours, 5,935 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF CLIMBING THROUH 6,000 FEET, THE LT CHIP DETECTOR LIGHT ILLUMINATED.  THE AIRCRAFT RETURNED TO DEPARTURE WITHOUT INCIDENT.  NO OTHER ABNORMAL ENGINE PARAMETERS WERE NOTED.  INVESTIGATION FOUND FERROUS METAL ON THE CHIP DETECTOR AND METAL PARTICLES WERE FOUND IN THE OIL FILTER.  THE LT ENGINE WAS REMOVED AND SENT TO A REPAIR FACILITY FOR INSPECTION AND REPAIR.  DETAILED FINDINGS NOT AVAILABLE AT THIS TIME.
